# SDR C2XA96IA293

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19446
- Make and model: Aerosp ATR42-500
- Aircraft serial: 504
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C24589000
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,493 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3939 - PILOT REPORTED THAT THE LT MAIN GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT GEAR UPLOCK, THE GEAR SYSTEM OPERATIONALLY CHECKED GOOD AND WAS RETURNED TO SERVICE.  (X)
